Besides weight gain and enlarged breasts, I'm now in real danger of developing diabetes according to recent blood tests. Discontinuation of the medicine causes relapse of psychotic symptoms. What can I do? Are there any medications w/o these side-effects available for someone with my condition, I'm Schizoaffective/ depressive type. Thanks.
I am similar to you and yes , i suggest talking to your doctor; i think a lot of the drugs we need can cause he metabolic syndrome in the end but maybe swapping from one to another can give some reprieve. i have swapped from seroquel to paliperidone and am experiencing the benefits i.e. decreased BSL, and decreased weight. Still have to work at it though and I am not always succeeding but sometimes i am and that is good. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2012 • 4 answers
Posted 27 Oct 2012 • 13 answers
Schizoaffective Disorder - If a disabled person with mild autism, who has had imaginary friends for?
Posted 1 Feb 2014 • 2 answers
Posted 10 Dec 2014 • 1 answer
Posted 8 Jul 2016 • 1 answer